# SDR C2XA02CL224

- Difficulty date: November 9, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500109
- Part serial: 2225
- Condition: Arced
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3432 THE CREW REPORTED THE CAPTAINS WINDSHIELD ARCHING AND THEY HAD A BURNING SMELL.MAINTENANCE INSPECTED AND REPLACED THE CAPTAINS WINDSHIELD.OPERATIONAL CHECKS WERE GOOD.
